Open Access
Translator Disclaimer
2002 Some regularity results for anisotropic motion of fronts
Cyril Imbert
Differential Integral Equations 15(10): 1263-1271 (2002).

Abstract

We study the regularity of propagating fronts whose motion is anisotropic. We prove that there is at most one normal direction at each point of the front; as an application, we prove that convex fronts are $C^{1,1}.$ These results are by-products of some necessary conditions for viscosity solutions of quasilinear elliptic equations. These conditions are of independent interest; for instance they imply some regularity for viscosity solutions of nondegenerate quasilinear elliptic equations.

Citation

Download Citation

Cyril Imbert. "Some regularity results for anisotropic motion of fronts." Differential Integral Equations 15 (10) 1263 - 1271, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1034.35159
MathSciNet: MR1919771

Subjects:
Primary: 35B25
Secondary: 35B65 , 35J60 , 35K55 , 35R35 , 49L25

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.15 • No. 10 • 2002
Back to Top